# SDR ASAA2017092722069

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,793 hours, 11,476 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 4739551
- Part serial: 4367
- Condition: Faulted
- Location: Fire Bottle
- Part time: 35,478 hours, 10,829 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DISCHARGE LIGHT ILLUMINATED.  ACFT GROUNDED. VERIFIED FAULT.  INSPECTED BOTH BOTTLES NO DEFECTS. REPLACED CARGO FIRE CONTROL PANEL. ACCOMPLISHED ALL INSTALLATION TESTS, ALL PASSED.
